# SDR SWIA971728

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 15,134 hours, 17,485 cycles
- Engine: Pwa PW118B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ICE PROTECTION MONITOR FAILED IN FLIGHT.  NO NORMAL LIGHTS AND ALARM LIGHTS TEST OK.  RETURNED TO LAX.  CYCLED DEICE MONITOR CIRCUIT BREAKERS 1 AND 2, TEST AND OPS CHECK GOOD.
